# SDR CALA2013121693710

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 83,158 hours, 24,015 cycles
- Engine: Pwa PW2040
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 15406001
- Part serial: 1773
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND LT AILERON INBD ACTUATOR LEAKING 75 DROPS PER MINUTE AT THE ACTUATOR ROD TO CASE SEAL OR FITTING UPPER HALF.  REPLACED LT WING INBD AILERON ACTUATOR.
